What causes a big bruise on my leg, I take Coumadin
I woke up with a somewhat large bruise inside of my left leg by my knee, had kind of a little hard knot inside, I didn't pay too much attention but now this evening it is a very large bruise starting to go around, I take Warfarin, I will call the Coumadin Clinic Monday, but I wonder if I still should take my Warfarin, anyone had this happen?? I didn't bump or did anything to cause this!
The Following User Says Thank You to Lillenana For This Useful Post: Winey11 (03-18-2012)
Re: What causes a big bruise on my leg, I take Coumadin
It doesn't take much to cause bruising when you are on a blood thinner...you might of bumped your leg in your sleep. There is nothing wrong as long as it stops getting larger. Draw with an ink pen on your leg and follow around the outer edge of the bruise that way you will know if it is getting bigger or staying the same. Keep taking your Warfarin because it is critical that you maintain a certain blood level. If the bruising gets really bigger then call the clinic or go to the ER for a second opinion ...but don't stop with the Warfarin until they tell you otherwise. You probably have also noticed that your skin is paper thin and will tear at the drop of the hat. If you stay on this medicine for along time get yourself a good supply of bandaids. And you will continue to bruise and you won't even know how you bumped yourself...sometime it is caused just from pressure. Good luck.